# SDR SWIA200211181

- Difficulty date: July 18, 2002
- Submitted: September 3, 2002
- Operation: Air carrier
- Aircraft: N493SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7450
- Aircraft time: 4,373 hours, 3,517 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCOVERED DURING C-CHECK, FS 625.30 STR 15L INTERCOSTAL ANGLE CRACKED.  NEW INTERCOSTAL ANGLE INSTALLED IAW CRJ SRM 51-40-11.
